MathSciNet Relay Station
MathSciNet bibliographic data
MR2107397 13C99 (16D20 16D90 18C20)
Janelidze, G.; Tholen, W. Facets of descent. III. Monadic descent for rings and algebras. Appl. Categ. Structures 12 (2004), no. 5-6, 461–477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement